MathSciNet Relay Station
MathSciNet bibliographic data
MR2869170 37C85 (37B50 37C50)
Hochman, Michael Rohlin properties for $\Bbb{Z}^{d}$ actions on the Cantor set. Trans. Amer. Math. Soc. 364 (2012), no. 3, 1127–1143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement